# SDR AALA202004099014

- Difficulty date: April 8, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 18,701 hours, 7,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 CABIN DOOR ASSIST ACCUMULATOR LOW. SERVICED L1 CABIN DOOR ASSIST ACCUMULATOR PER AMM 52-22-00.
